Bounding from below the Degree of an Algebraic One-dimensional Foliation Having a Prescribed Algebraic Solution

  • Vincent Cavalier
  • Daniel Lehmann
Conference paper
Part of the Trends in Mathematics book series (TM)


Irreducible Component Complete Intersection Local Branch Invariant Curf Singular Variety 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B]
    M. Brunella, Some remarks on indices of holomorphic vector fields, Publ. Mat. 41–2, 1997, 527–544.MathSciNetGoogle Scholar
  2. [CC]
    A. Campillo, and M. Carnicer Proximity inequalities and bounds for the degree of invariant curves by foliations of2, Transactions of the American Mathematical Society, 349–6, 1997, 2211–2228.CrossRefMathSciNetGoogle Scholar
  3. [C]
    M. Carnicer, The Poincaré problem in the nondicritical case, Annals of Mathematics, 140, 1994, 289–294.CrossRefMathSciNetGoogle Scholar
  4. [CaLe1]
    V. Cavalier et D. Lehmann, Localisation des résidus de Baum-Bott, Courbes généralisées et K-théorie. Première partie: Feuilletages dans C2, Commentarii Math. Helv. 76, 2001, 1–19.CrossRefMathSciNetGoogle Scholar
  5. [CaLe2]
    V. Cavalier et D. Lehmann, On the Poincaré inequality for one-dimensional foliations, Compositio Math. 142 (2006) 529–540.CrossRefMathSciNetGoogle Scholar
  6. [CaLeSo1]
    V. Cavalier, D. Lehmann et M.G. Soares, Classes de Chern des ensembles analytiques, C.R. Acad. Sci. Paris, Ser. I, 338 (2004), 879–884.MathSciNetGoogle Scholar
  7. [CaLeSo2]
    V. Cavalier, D. Lehmann et M.G. Soares, Chern classes of analytical sets and applications, K-theory 34 (2005) 35–69.CrossRefMathSciNetGoogle Scholar
  8. [CeLi]
    D. Cerveau and A. Lins Neto, Holomorphic foliations in CP(2) having an invariant algebraic curve, Ann. Inst. Fourier, Grenoble, 41–4, 1991, 883–903.Google Scholar
  9. [EK]
    E. Esteves and S. Kleiman, Bounds on leaves of one-dimensional foliations, Bull. Braz. Mat. Soc. (NS) 34/1, (2003), 145–169.CrossRefMathSciNetGoogle Scholar
  10. [GSV]
    X. Gomez-Mont, J. Seade, and A. Verjovski, The index of a holomorphic flow with an isolated singularity, Math. Ann. 291, (1991), 737–751.CrossRefMathSciNetGoogle Scholar
  11. [LS1]
    D. Lehmann and T. Suwa, Residues of holomorphic vector fields relative to singular invariant subvarieties, J. Differential Geometry, 42-1, 1995, 367–384.MathSciNetGoogle Scholar
  12. [LS2]
    D. Lehmann and T. Suwa, Generalization of variations and Baum-Bott residues for holomorphic foliations on singular varieties, International J. of Mathematics, 10–3, 1999, 367–384.CrossRefMathSciNetGoogle Scholar
  13. [LSS]
    D. Lehmann, M.G. Soares and T. Suwa, On the index of a holomorphic vector field tangent to a singular variety, Bol. Soc. Bras. Mat., vol 26, 1995, 183–199.CrossRefMathSciNetGoogle Scholar
  14. [So1]
    M.G. Soares, The Poincaré’s problem for hypersurfaces invariant by one-dimensional foliations, Inventiones, 1997.Google Scholar
  15. [So2]
    M.G. Soares, Projective varieties invariant by one-dimensional foliations, Annals of Mathematics, 152, 2000, 369–382.CrossRefMathSciNetGoogle Scholar
  16. [So3]
    M.G. Soares, On the Geometry of Poincaré’s problem for one-dimensional projective foliations, An. Acad. Brasil Ciênc., 73–4, 2001, 475–482.MathSciNetGoogle Scholar
  17. [Su]
    T. Suwa, Indices of holomorphic vector fields relative to invariant curves on surfaces, Proc. of the Am. Math. Soc. 123, 1995, 2989–2997CrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2006

Authors and Affiliations

  • Vincent Cavalier
    • 1
  • Daniel Lehmann
    • 1
  1. 1.Département des Sciences MathématiquesUniversité de Montpellier IIMontpellier Cedex 5France

Personalised recommendations